# SDR UPS96805709

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED RT TUNNEL WEB HAS MODERATE CORROSION AT FS 1260-1280 INBOARD OF LONGERON 21R.  REPAIRED WEB PER SRM 53-2-0, FIG 1D.
